Volume 15, issue 6 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
The $L^2$–Alexander torsion is symmetric

Jérôme Dubois, Stefan Friedl and Wolfgang Lück

Algebraic & Geometric Topology 15 (2015) 3599–3612
Abstract

We show that the L2–Alexander torsion of a 3–manifold is a symmetric function. This can be viewed as a generalization of the symmetry of the Alexander polynomial of a knot.

Keywords
$L^2$–Alexander torsion, duality, Thurston norm, knot genus
Mathematical Subject Classification 2010
Primary: 57M27
Secondary: 57Q10
References
Publication
Received: 20 November 2014
Revised: 7 April 2015
Accepted: 24 April 2015
Published: 12 January 2016
Authors
Jérôme Dubois
Laboratoire de Mathématiques UMR 6620 – CNRS
Université Blaise Pascal
Campus des Cézeaux
BP 80026
63171 Aubière
France
Stefan Friedl
Fakultät für Mathematik
Universität Regensburg
D-93053 Regensburg
Germany
Wolfgang Lück
Mathematisches Institut
Rheinische Wilhelms-Universität Bonn
Endenicher Allee 60
D-53115 Bonn
Germany